# SDR 9809979997

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Canted
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CANTED FRAME AT FS 1155 RBL 25.  REPAIRED PER EA 99-160044.
